# SDR 01FDEA00245

- Difficulty date: March 31, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- Aircraft time: 62,042 hours, 46,927 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Corroded
- Location: Ctr Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP THE VERTICAL STIFFENER AT LBL 14 ON THE AFT SIDE OF THE CTR WING TANK FOUND CORRODED 2 IN FROM TOP OF THE STIFFENER.
